A1 Journal article (refereed)
Delayed Feedback Stabilization and the Huijberts-Michiels-Nijmeijer Problem (2016)

Leonov, G. A., Shumafov, M.M., & Kuznetsov, N. (2016). Delayed Feedback Stabilization and the Huijberts-Michiels-Nijmeijer Problem. Differential Equations, 52(13), 1707-1731. https://doi.org/10.1134/S0012266116130036

JYU authors or editors

Publication details

All authors or editors: Leonov, G. A.; Shumafov, M. M.; Kuznetsov, Nikolay

Journal or series: Differential Equations

ISSN: 0012-2661

eISSN: 1608-3083

Publication year: 2016

Volume: 52

Issue number: 13

Pages range: 1707-1731

Publisher: Pleiades Publishing

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1134/S0012266116130036

Publication open access: Not open

Publication channel open access:

Free keywords: delayed feedback control; stabilizability; unstable equilibrium; asymptotic stability; controllable system

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1

Last updated on 2021-09-06 at 19:42